# SDR Q5QA20251106002

- Difficulty date: November 6, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N636QD
- Make and model: Pilats PC1245
- Aircraft serial: 636
- Aircraft time: 14,790 hours, 15,959 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23085025
- Part serial: Y20033
- Condition: Inoperative
- Location: Zone 400
- Part time: 883 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE PC-12 AIRCRAFT WAS IN TRANSITION FROM KGNV (GAINESVILLE FL) TO KVDF (TAMPA FL) WHEN THE PILOT EXPERIENCED A FAILURE OF THE GENERATOR 1 BUSS, THE AIRCRAFT WENT INTO LOAD SHED, THE PILOT LANDED AT KVEF AND CONTACTED MAINTENANCE. THE MAINTENANCE TECHNICIAN FOUND THAT THE STARTER- GENERATOR FAILED AND WAS REPLACED AFTER THE REQUIRED PRATT AND WHITNEY INSPECTIONS ON THE ENGINE WERE COMPLETED AND AN OPERATIONAL CHECK WAS FOUND SATISFACTORY. A FURTHER REVIEW OF THE START-GENERATOR REVEALED EXCESSIVE PLAY AT THE REAR BEARING THAT ALLOWED THE FAN TO CONTACT THE SHROUD ASSY. THE SUPPLIER WAS CONTACTED FOR THE FAILURE.
